PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A large family of pseudorandom sequences of $k$ symbols with length $pq$

Volume 181 / 2017

Huaning Liu, Bo Gao Acta Arithmetica 181 (2017), 1-26 MSC: Primary 11K45; Secondary 11B50, 94A55, 94A60. DOI: 10.4064/aa8452-5-2017 Published online: 9 October 2017

Abstract

In a series of papers Mauduit and Sárközy introduced and studied pseudorandom measures of finite sequences of $k$ symbols. In this paper we construct a large family of pseudorandom sequences of $k$ symbols with length $pq$ by using generalized cyclotomic classes, and study the properties of these sequences.

Authors

  • Huaning LiuSchool of Mathematics
    Northwest University
    Xi’an 710127, Shaanxi, China
    e-mail
  • Bo GaoSchool of Mathematics
    Northwest University
    Xi’an 710127, Shaanxi, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image